# SDR SWAA2024090315117

- Difficulty date: July 21, 2024
- Submitted: September 3, 2024
- Operation: Air carrier
- Aircraft: N487WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33854
- Aircraft time: 66,208 hours, 39,550 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE - CLIP LOCATED BS500C AND STR26L FWD POSITION FWD CARGO COMPARTMENT 2024-454297<[01] REPLACED ANGLE - CLIP LOCATED BS500C AND STR26L FWD POSITION FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 DWG 143A7505 SHEET 9 REV: A. AND SRM 51-10-02 STEP 9. SEE INDIVIDUAL SIGN OFF BELOW;[02] CORRECTED STEP1: REPLACED ANGLE - CLIP LOCATED BS500C AND STR26L AFT POSITION FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 DWG 143A7505 SHEET 5 REV B. AND SRM 51-10-02 STEP 9. SEE INDIVIDUAL SIGN OFF BELOW;[03] CORRECTED STEP 2: REPLACED ANGLE - CLIP LOCATED BS500C AND STR26L FWD POSITION FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 DWG 143A7505 SHEET 5 REV B. AND SRM 51-10-02 STEP 9. SEE INDIVIDUAL SIGN OFF BELOW;[04] REPLACED ANGLE - CLIP LOCATED BS500C AND STR26L FWD POSITION FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 DWG 143A7505 SHEET 5 REV B. AND SRM 51-10-02 STEP 9. SEE INDIVIDUAL SIGN OFF BELOW
